Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Sir I have tinnitus in left ear from long time and giddy movement head feels very light eyes feel pressurized my PTA is normalbBP SUGAR THYROID all are normal my Dr. says that it is due to a psychosomatic condition when I relax this feeling decreases especially when I wake up in morning I feel anxious easily and start frightening MY D3 25 hydroxy LEVEL IS 9.0 NG/NO WHICH IS LOW IS THIS CAUSE OF MY TINNITUS AND GIDDINESS.

1 Doctor Answered
Low vitamin D is not the cause for your giddiness and tinnitus and I will suggest you to take tablet vertin 8mg eight hourly for ten days and Few tips- avoid any triggering factor, take folicacid regularly, eat a healthy diet, always be stress free , exercise regularly and Take tablet folvite 5mg once a day and tablet vitaminD (60000iu) once a week for six months
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.